MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 HYDROSIL GO INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 HYDROSIL GO INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER
Model Number 71814
Medical Device Problem Codes Component Missing (2306); Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the probe was missing from the blister pack during a demonstration.They had only the cup and not yet able to check others like that in the box.
 
Additional Manufacturer Narrative
The reported event is confirmed - manufacturing related.Visual evaluation noted one photo sample received.Visual inspection noted photo sample contained one magic3go handle and packaging.No silicone catheter is evident in photo sample received.Although an exact root cause could not be established, a potential root cause is operator error.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
HYDROSIL GO INTERMITTENT URINARY CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11584751
Report Number1018233-2021-01697
Device Sequence Number14220993
Product Code EZD
UDI-Device Identifier00801741098017
UDI-Public(01)00801741098017
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2022
Device Model Number71814
Device Catalogue Number71814
Device Lot NumberJUDT0133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;